On a Class of Lur’e Dynamical Systems with State-Dependent Set-Valued Feedback

  • Ba Khiet LeEmail author


Using a new implicit discretization scheme, we study in this paper the existence and uniqueness of strong solutions for a class of Lur’e dynamical systems where the set-valued feedback depends on both the time and the state. This work is a generalization of Tanwani et al. (SIAM J. Control Opti. 56(2), 751–781, 2018) where the time-dependent set-valued feedback is considered to acquire weak solutions. Obviously, strong solutions and implicit discretization scheme are nice properties, especially for numerical simulations. Conditions guarantying the exponential attractivity of solutions are provided. The obtained results can be used to study the time-varying Lur’e systems with errors in data or under the state-dependent controls applied to the moving sets. Our work is new even the set-valued feedback depends only on the time.


Lur’e dynamical systems State-dependent Set-valued Well-posedness Attractivity 

Mathematics Subject Classification (2010)

49J53 49K40 47J22 37B25 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



  1. 1.
    Acary, V., Brogliato, B.: Numerical Methods for Nonsmooth Dynamical Systems. Applications in Mechanics and Electronics. LNACM 35. Springer, Berlin (2008)CrossRefGoogle Scholar
  2. 2.
    Adly, S., Hantoute, A., Le, B.K.: Nonsmooth Lur’e dynamical systems in Hilbert spaces. Set-Valued Var. Anal. 24(1), 13–35 (2016)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Adly, S., Hantoute, A., Le, B.K.: Maximal monotonicity and cyclic-monotonicity arising in nonsmooth Lur’e dynamical systems. J. Math. Anal. Appl. 448(1), 691–706 (2017)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Adly, S., Le, B.K.: Stability and invariance results for a class of non-monotone set-valued Lur’e dynamical systems. Appl. Anal. 93(5), 1087–1105 (2014)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Aubin, J.P., Cellina, A.: Differential Inclusions. Set-Valued Maps and Viability Theory. Springer, Berlin (1984)CrossRefGoogle Scholar
  6. 6.
    Brezis, H: Opérateurs Maximaux Monotones et Semi-groupes de Contractions dans les Espaces de Hilbert. Math. Studies 5. North-Holland American Elsevier, North-Holland (1973)zbMATHGoogle Scholar
  7. 7.
    Brogliato, B., Daniliidis, A., Lemaréchal, C., Acary, V.: On the equivalence between complementarity systems, projected systems and differential inclusions. Syst. Control Lett. 55(1), 45–51 (2006)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Brogliato, B.: Absolute stability and the Lagrange-Dirichlet theorem with monotone multivalued mappings. Syst. Control Lett. 51(5), 343–353 (2004)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Brogliato, B., Goeleven, D.: Well-posedness, stability and invariance results for a class of multivalued Lur’e dynamical systems. Nonlinear Analysis: Theory, Methods and Applications 74, 195–212 (2011)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Brogliato, B., Goeleven, D.: Existence, uniqueness of solutions and stability of nonsmooth multivalued Lur’e dynamical systems. J. Convex Anal. 20(3), 881–900 (2013)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Brogliato, B., Lozano, R., Maschke, B., Egeland, O.: Dissipative Systems Analysis and Control, 2nd edn. Springer, London (2007)CrossRefGoogle Scholar
  12. 12.
    Brogliato, B., Thibault, L.: Existence and uniqueness of solutions for non-auto- nomous complementarity dynamical systems. J. Convex Anal. 17(3–4), 961–990 (2010)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Camlibel, M.K., Schumacher, J.M.: Linear passive systems and maximal monotone mappings. Math. Program. 157(2), 397–420 (2016)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Cojocaru, M.G., Daniele, P., Nagurney, A.: Projected dynamical systems and evolutionary variational inequalities via Hilbert spaces and applications. JOTA 127(3), 549–563 (2005)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Grabowski, P., Callier, F.M.: Lur’e feedback systems with both unbounded control and observation: well-posedness and stability using nonlinear semigroups. Nonlinear Anal. 74, 3065–3085 (2011)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Gronwall, T.H.: Note on the derivatives with respect to a parameter of the solutions of a system of differential equations. Ann. of Math. 20(2), 292–296 (1919)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Gwinner, J.: On differential variational inequalities and projected dynamical systems - equivalence and a stability result. Discrete and Continuous Dynamical Systems, Issue Special, 467–476 (2007)Google Scholar
  18. 18.
    Gwinner, J.: On a new class of differential variational inequalities and a stability result. Math. Prog. 139(1-2), 205–221 (2013)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Kunze, M., Monteiro Marques, M.D.P.: BV solutions to evolution problems with time-dependent domains. Set-Valued Anal. 5, 57–72 (1997)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Kunze, M., Monteiro Marques, M.D.P.: An introduction to Moreau’s sweeping process. In: Brogliato, B. (ed.) Impacts in Mechanical Systems. Analysis and Modelling, pp 1–60. Springer, Berlin (2000)Google Scholar
  21. 21.
    Le, B.K.: Existence of solutions for sweeping processes with local conditions. Journal of Convex Analysis 27(3) (2020)Google Scholar
  22. 22.
    Liberzon, M.R.: Essays on the absolute stability theory. Automation and Remote Control 67(10), 1610–1644 (2006)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Suyiyama, S.: On the stability problems of difference equations. Bull. Sci. Engr. Research Lab. Waseda Univ. 45, 140–144 (1969)MathSciNetGoogle Scholar
  24. 24.
    Tanwani, A., Brogliato, B., Prieur, C.: Stability and observer design for Lur’e systems with multivalued, non-monotone, time-varying nonlinearities and state jumps. SIAM J. Control Opti. 52(6), 3639–3672 (2014)CrossRefGoogle Scholar
  25. 25.
    Tanwani, A., Brogliato, B., Prieur, C.: Well-posedness output regulation for implicit time-varying evolution variational inequalities. SIAM J. Control Opti. 56(2), 751–781 (2018)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Vladimirov, A.A.: Nonstationary dissipative evolution equations in a Hilbert space. Nonlinear Anal. 17, 499–518 (1991)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature B.V. 2020

Authors and Affiliations

  1. 1.Instituto de Ciencias de la IngenieríaUniversidad de O’HigginsRancaguaChile

Personalised recommendations